×

zbMATH — the first resource for mathematics

Über die Gelfand-Kirillov-Dimension. (On the Gelfand-Kirillov-dimension). (German) Zbl 0306.17005

MSC:
17B35 Universal enveloping (super)algebras
16P10 Finite rings and finite-dimensional associative algebras
17B20 Simple, semisimple, reductive (super)algebras
20F05 Generators, relations, and presentations of groups
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bernstein, I. N.: Dimension of commutative subrings inR n,k. Funkcional. Anal. i Prilozen.1, 79-81 (1967)
[2] Borho, W., Gabriel, P., Rentschler, R.: Primideale in Einhüllenden auflösbarer Lie Algebren. Springer LN357 (1973) · Zbl 0293.17005
[3] Borho, W., Rentschler, R.: Oresche Teilmengen in Einhüllenden Algebren. Math. Ann.217, 201-210 (1975) · Zbl 0304.17003
[4] Borho, W.: Primitive vollprime Ideale in der Einhüllenden von \(\mathfrak{s}\mathfrak{o}\) (5, ?). J. of Algebra (erscheint demnächst) · Zbl 0346.17013
[5] Borho, W.: Berechnung der Gelfand-Kirillov-Dimension bei induzierten Darstellungen. Math. Ann. (erscheint demnächst) · Zbl 0346.17012
[6] Bourbaki, N.: Algèbre commutative, Chapters III and IV. Paris: Hermann 1961 · Zbl 0108.04002
[7] Cohn, P. M.: Skew field constructions. Carleton Math. Lecture Notes7 (1973)
[8] Conze, N., Dixmier, J.: Idéaux primitifs dans l’algèbre enveloppante d’une algèbre de Lie semisimple. Bull. Soc. math. 20,96, 339-351 (1972) · Zbl 0246.17009
[9] Conze, N.: Algèbres d’opérateurs différentiels et quotients des algèbres enveloppantes; Bull. Soc. math. France102, 379-415 (1974) · Zbl 0298.17012
[10] Demazure, M., Gabriel, P.: Groupes algébriques. I. Paris: Masson & Cie., Amsterdam: North-Holland 1970 · Zbl 0203.23401
[11] Dixmier, J.: Algèbres enveloppantes. Paris: Gauthier-Villars 1974 · Zbl 0308.17007
[12] Dixmier, J.: Idéaux primitifs dans l’algèbre enveloppante d’une algèbre de Lie semi-simple complex. C. R. Acad. Sci. Paris271, 134-136 (1970) · Zbl 0197.03101
[13] Dixmier, J.: Idéaux primitifs complètement premiers dans l’algèbre enveloppante de \(\mathfrak{s}\mathfrak{l}\) (3, ?). Colloque sur l’analyse harmonique non commutative. Springer LN466 (1975)
[14] Dixmier, J.: Primitive completely prime ideals in the enveloping algebra of \(\mathfrak{s}\mathfrak{l}_\mathfrak{n} \) . (Tagungsberichte Oberwolfach 1975)
[15] Dynkin, E. B.: Semisimple subalgebras of semisimple Lie algebras. AMS Translations6, 111-244 (1957) · Zbl 0077.03404
[16] Gabriel, P., Rentschler, R.: Sur la dimension des anneaux et ensembles ordonnées. C. R. Acad. Sci.265, 712-715 (1967) · Zbl 0155.36201
[17] Gelfand, I. M., Kirillov, A. A.: Sur les corps liés aux algèbres enveloppantes des algèbres de Lie. Pub. IHES31, 5-19 (1966) · Zbl 0144.02104
[18] Gelfand, I. M., Kirillov, A. A.: Fields associated with enveloping algebras of Lie algebras. Doklady167, 407-409 (1966) · Zbl 0149.02903
[19] Govorov, V. E.: Graded algebras. Matem. Zametki12, 197-204 (1972)
[20] Govorov, V. E.: On the dimension of graded algebras. Matem. Zametki14, 209-216 (1973) · Zbl 0277.16016
[21] Herstein, I. N.: Noncommutative rings. Menasha: John Wiley 1968 · Zbl 0177.05801
[22] Jategaonkar, A. V.: Ore domains and free algebras. Bull. London Math. Soc.1, 45-46 (1969) · Zbl 0175.03001
[23] Joseph, A.: Sur les algèbres de Weyl (Vorlesungsausarbeitung 1974)
[24] Joseph, A.: Gelfand-Kirillov-dimension for algebras associated with Weyl algebras. Ann. Inst. Poincaré17, 325-336 (1972)
[25] Joseph, A.: A generalisation of the Gelfand-Kirillov conjecture (erscheint demnächst)
[26] Joseph, A.: Minimal realizations and spectrum generating algebras. Comm. math. Phys.36, 325-338 (1974) · Zbl 0285.17007
[27] Joseph, A.: The minimal orbit of a simple Lie algebra and its associated maximal ideal (Tagungsberichte Oberwolfach 1975)
[28] Ko?evoi, E. G.: On certain associative algebras with transcendental relations. Algebra i Logika9, 520-529 (1970)
[29] Kostant, B.: Lie group representations on polynomial rings. Am. J. Math.85, 327-404 (1963) · Zbl 0124.26802
[30] Kostant, B.: The principal three-dimensional subgroup and the Betti numbers of a complex simple Lie group. Am. J. Math.81, 973-1032 (1959) · Zbl 0099.25603
[31] Mazet, E.: Sur les travaux de Milnor-Wolf; Séminaire Berger: Variétés à courbure négative. Université Paris VII, 1970/71
[32] Milnor, J.: A note on curvature and fundamental groups; J. of Diff. Geom.2, 1-7 (1968) · Zbl 0162.25401
[33] Serre, J.-P.: Corps locaux. Paris: Hermann 1962 · Zbl 0137.02601
[34] Wolf, J. A.: Growth of finitely generated solvable groups and curvature of Riemannian manifolds. J. of Diff. Geom.2, 421-446 (1968) · Zbl 0207.51803
[35] Bourbaki, N.: Groupes et algèbres de Lie. Paris: Hermann 1968 · Zbl 0186.33001
[36] Joseph, A.: Second commutant theorems in the enveloping algebra of a Lie algebra (Vortrags-berichte Oberwolfach 1975)
[37] Bala, P., Carter, R. W.: The classification of unipotent and nilpotent elements. Indag. Math.36, 94-97 (1974) · Zbl 0292.20046
[38] Tits, J.: Free subgroups in linear groups. J. of Algebra20, 250-270 (1972) · Zbl 0236.20032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.